# SDR AALA20120926008

- Difficulty date: September 25, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 46,336 hours, 6,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 40G ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR SEAT 40G ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
